# SDR DL72K990838

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525DA
- Make and model: Boeing 727232
- Aircraft serial: 21585
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457415
- Condition: Cracked
- Location: Bs 481-681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SPLICE BETWEEN FS 481 AND 681 INDICATED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN.  INTERNAL HFEC INSPECTION CONFIRMED 24 CRACKS IN THE PANEL.  THE SKIN LAP SPLICE WAS CUTOUT ALONG THE ENTIRE LENGTH OF THE PANEL AND REPAIRED WITH AND EXTERNAL ALUMINUM DOUBLER PER ER/A 367179-14AD.
